MathSciNet Relay Station
MathSciNet bibliographic data
MR1269956 54H25
Sessa, Salvatore; Cho, Yeol Je Compatible mappings and a common fixed point theorem of Chang type. Publ. Math. Debrecen 43 (1993), no. 3-4, 289–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement